Hair loss

Sallyplest

The 1st question I ask my oncologist , when she's going to try a new drug is, if I'm going to loss my hair! Not , do you think this will help my CLL! I was on the same drugs 3years ago and same as most everybody, my hair came out somewhat when washing, so it got thinner, but you won't lose a lot and definitely not all of it . So that's 1 thing you DON'T have to worry about right now so you can concentrate on feeling better. Good luck to you , Sallyplest! I'll be thinking of you.❤️🙏

GailCat3

3 Replies

oldestnewest
  • sallyplest, this post was for you in case you missed it :)

  • Thank you GailCat3, I did say I was gripped for a few minutes by vanity! Having reading all replies I feel confident my hair may just thin and my hairdresser constantly reprimands me in the nicest possible way for having lots of hair so she will be happy!

  • I have been on Imbruvica since August 2016 (7 months) and my hair has thinned markedly. I had really thick hair to begin with which grew very fast (had to have a haircut every 3 to 4 weeks). I now get a haircut every couple of months and every time I wash it or brush it some comes out. I am not worried but it is strange not having as much hair as I once did! I saw a sign at the hair salon that said "God made a few perfect heads and the rest He covered with hair!"

You may also like...